RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2017, Volume 58, Number 3  


Quasiconformal extension of quasimöbius mappings of Jordan domains
V. V. Aseev
485
Comparison between the universal theories of partially commutative metabelian groups
V. Ya. Bloshchitsyn, E. I. Timoshenko
497
An extremal problem in the Hardy space $H_p$, $0<p<\infty$
Kh. Kh. Burchaev, V. G. Ryabykh, G. Yu. Ryabykh
510
A characterizing property of CP-groups
A. A. Buturlakin, R. Shen, W. Shi
526
Spherical cubature formulas in Sobolev spaces
V. L. Vaskevich
530
The removability problem for functions with zero spherical means
Vit. V. Volchkov, N. P. Volchkova
543
The problem of determining the one-dimensional kernel of the electroviscoelasticity equation
D. K. Durdiev, Zh. D. Totieva
553
Integral representation and embedding theorems for $n$-dimensional multianisotropic spaces with one anisotropic vertex
G. A. Karapetyan
573
Simple finite-dimensional algebras without finite basis of identities
A. V. Kislitsin
591
On the pronormality of subgroups of odd index in finite simple symplectic groups
A. S. Kondrat'ev, N. V. Maslova, D. O. Revin
599
$C$-distribution semigroups and $C$-ultradistribution semigroups in locally convex spaces
M. Kostić, S. Pilipović, D. Velinov
611
A criterion for the convergence of the Mellin–Barnes integral for solutions to simultaneous algebraic equations
V. R. Kulikov
632
Generalizations of the Wada representations and virtual link groups
Yu. A. Mikhalchishina
641
The extended large deviation principle for a process with independent increments
A. A. Mogul'skiĭ
660
Some properties of solutions to a family of integral equations arising in the models of living systems
N. V. Pertsev
673
Algebraically and verbally closed subgroups and retracts of finitely generated nilpotent groups
V. A. Roman'kov, N. G. Khisamiev, A. A. Konyrkhanova
686
The root class residuality of Baumslag–Solitar groups
E. A. Tumanova
700
Minimal generalized computable enumerations and high degrees
M. Kh. Faizrahmanov
710
Сибирский математический журнал Siberian Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019